TGA finds undeclared semaglutide in counterfeit retatrutide after hospitalization

Această intrare este afișată în engleză până la actualizarea traducerii.

Australia's TGA reported a hospitalization after severe vomiting from a product sold as retatrutide caused a torn oesophagus. Laboratory testing found no retatrutide and instead detected undeclared semaglutide at approximately 8 times the level in registered semaglutide products. The alert concerns a counterfeit product, not retatrutide administered in a clinical trial. The TGA said retatrutide remains unapproved and warned against using unapproved peptide products.

Sursă

  1. 01TGA tests counterfeit retatrutide product following serious adverse event report(deschide sursa într-o filă nouă) Therapeutic Goods Administration

Peptide implicate

  1. În studii cliniceRetatrutideAgonist triplu al receptorilor GIP, GLP-1 și glucagonului39 Interzis de WADA
  2. AprobatSemaglutideAgonist al receptorului GLP-131